# SDR SWIA200719073

- Difficulty date: September 5, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N976SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7952
- Aircraft time: 9,545 hours, 8,369 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE FLOORBEAM ANGLE ON OUTBOARD SIDE IS CRACKED AT STA 621, FOUND AT C-CHECK.  INSTALLED REPAIR PARTS PER CRJ200 REO 601R-53-61-117.
